# SDR 02240401WP

- Difficulty date: February 8, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N933J
- Make and model: Doug DC-9
- Aircraft serial: 48159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801801
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING INTO ABE DURING GEAR EXTENSION LEFT MAIN GEAR UNSAFE LIGHT CAME ON WITH NO GREEN DOWN AND LOCK LIGHT ON.  WENT THROUGH CHECK LIST AND LANDED.  REPLACED LEFT GEAR DOWN LOCK PROXIMITY SENSOR IAW DC9 MM 32-60-01. OPERATIONAL CHECK NORMAL.
